Started Lexapro 3 days ago - Anxiety and Depre...

Anxiety and Depression Support

47,654 members48,957 posts

Started Lexapro 3 days ago

Susan512
Susan512

Has any one taking Lexapro had experienced being jittery and nauseous constantly, I can't seem to sit still and I would like to sleep but I can't fall sleep since I'm up around five because my anxiety wakes me up. Tried deep breathing, calming sounds, calming sermons and nothing seems to work. Any suggestions?

8 Replies
oldestnewest

Hi Susan,

Sometimes the docs can prescribe valium or something to relax you if your having side effects. Tablets can cause heightened anxiety until they get in your system.

Maybe speak with your doctor. You could try taking the tablets at a different time I've heard on here sometimes it helps.

Jjb1983

Susan512
Susan512 in reply to jjb1983

Hello, I did call my doctor an d what he did was up my Lamotrogine to 125mg for two weeks , and 150mg for another 2 weeks then 200mg there after, and he will stop the Lexapro after that, I ha e Lorazepam which I can take 2 ti es a day at 0.5 mg which doesn't even help. My doctor for what ever reason just doesn't like to prescribe valium, so I guess I just have to suffer or stop the Lexapro 😣 thank you .

jjb1983
jjb1983 in reply to Susan512

Hi,

I've not heard of the other meds your taking.

Are they to do with depression or anxiety?

I would recommend changing your doc if he's not willing to help you with side effects.

Jjb1983

Susan512
Susan512 in reply to jjb1983

My guts tells me that I should change doctor

Hi Susan512, of course this is always a decision that needs to be run by your doctor.

However, in my own experience, I was put on Lexapro while in the hospital. I was given

it at lunchtime and told that it works better and w/o side effects if taken with food.

I have continued that regimen for 5 years now and have not had an issue. Time of the

day can have an impact in how our medications work. That is something your doctor

can talk with you about. My best. xx

Susan512
Susan512 in reply to Agora1

My doctor seems to not want to give me something stronger for the side effects of Lexapro which such a bad side effects, I'm trying to hang in there and it's hard. I thinking of just stopping the Lexapro I'm exhausted. I was given 0.5 of Lorazepam which doesn't help at all.

I know others have said differently, but for years I took 20 mg of Lexapro in the evening before bed and 10 mg in the morning. Usually without food. Maybe taking it at night would help you sleep. I also took 1 mg of Klonopin with it as well, morning and night, so that probably affected how I felt as well.

My doctor just switched me from the Lexapro to Cymbalta. Maybe discuss a switch with your doctor since you are having bad side effects.

Thank you

You may also like...